advertisement
Question
Posted by: NICKY | 2004/03/02

PAIN IN LEFT OVARY!

I left the pill in October last year. Last wednesday I went to see my gynae because of severe period pains. He gave me Zynflex pain killers. And said that I have to go back on the pil. I've been using the Yasmin for 7days now. Have been on yasmin before. My period ended Saturday. And I have severe pain on my left ovary sins Sunday. I drank the zynflex pain killers. But it does'nt seem to work. Should I be worried or could it be my body adjusting to the pil? Please give some advise. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill would not cause pain. I'd suggest that you see your doctor again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement